# SDR COM20380

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 2781032135
- Condition: Broken
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK LT MLG AREA.  REPLACED BROKEN FLAP HYDRAULIC LINE ASSY.
